# SDR DALA2022082205668

- Difficulty date: August 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 81,836 hours, 29,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 5649 INTERIOR EMERGENCY LIGHT LOCATED IN CELLING 29C INOP. CORRECTIVE ACTION: FOUND 29C EMERGENCY LIGHT GROUND AT GD2927-DC LOOSE. REF. B767 WDM 33-51-13. RESECURED GND TERMINAL. OPS CK OK.(9204361)
